# SDR QXEA0002482

- Difficulty date: August 25, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CASTELLATION OF FRAME 16660 AT STRINGER 1 HAS CORROSION.  REPAIRED IAW FOKKER SRM 53-01-01.
